# SDR USAA2010072891516

- Difficulty date: July 22, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON STUB BEAM ATTACH ANGLE AT BS 601, RBL 55.  REPAIRED STUB BEAM ATTACH ANGLE AT BS 601, RBL 55 IAW TYPICAL REPAIR 53-62-03.
